Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Red papules on face with no pus, taking corticosteroid and fungal mix cream. What is there left to do?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2402 Questions
I have had pimple like eruptions on my face for almost a year now. they are papules, red with no puss.I have been treating them with a corticosteroid and anti fungal mix cream (triamcinolone acetonide cream) I was also prescribed valtrex 1gm, to be taken one every 12 hrs x 24 hrs. This does take it away for about a week or 2 and then returns. I have thrown all my make up away and started again. What is there left to do? I am really frustrated by this. Please be very specific as to how to proceed from here. thank you Letha FNP
Posted Sun, 29 Jul 2012 in Skin Hair and Nails
Answered by Dr. S. Murugan 6 hours later

Thank you for your query.

If your problem is due to ACNE (pimples) then the entire treatment tried by you is incorrect, rather it will aggravate your condition.

Steroid and anti fungus treatment has no role in the treatment of Acne.

Clindamycin, Adapalene, Benzoyl per oxide or tretinoin along with systemic Doxycycline are the line of management for Acne.

It would be helpful for me, if you can upload a picture of the same. You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

Awaiting your reply.

Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor